Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Turnakit

Mino....WTF????

Recommended Posts

ok everyone im on my third week of mino and woke up to 3 new cysts.. How the hell is this possible?? I was perscribed 100 mg once a day. I am now wondering If I should take it twice.. Please leeemie Know??

Link to post
Share on other sites

Ive been takin mino for about 2 months now @ 100mg/2times aday. About the 3rd and 4th week it got really bad and I thought about stopping taking them. Dont! A week after it all seemed to clear up fast. So stick with it.

Link to post
Share on other sites

I had alot of pimples and always afew cysts. It was so bad I didnt go outside then. But when I broke out it was unbelievably bad, just stick it out dude. good luck :D

Link to post
Share on other sites

theres been quite a few threads on mino, hunt them down and read them you'll find most people have good results after 2 weeks - 2 months

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×